# SDR SWIA200718017

- Difficulty date: January 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 29,304 hours, 42,097 cycles
- Engine: Pwa PW118A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE FRAME NR 1 CRACKED AT WEBBING.  (DISCOVERED DURING C-CHECK INSPECTION) COMPLIED WITH SB 120-54-0036 REV. 02 09 JUN 99 TO LT ENGINE NACELLE FRAME NR 1.
